# SDR FDEA201604021138

- Difficulty date: April 2, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 97,742 hours, 19,216 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTED GOUGE & DENT APPROX 4" AFT OF BULK CARGO DOOR LOWER SECTION.  DAMAGE IS APPROX 7" LONG, & .250" DEEP.  REMOVED DAMAGED OUTER SKIN IAW SRM 53-00-15, REQUIRES NDT TO VERIFY THAT  DAMAGE HAS BEEN REMOVED.  HFEC INSPECTED NO CRACKS INDICATED IAW NDT 20-30-00.  FABRICATED REPAIR DOUBLER & TRIPLER IAW SRM 53-00-15.  LOCATED & DRILLED, TREATED & PRIMED.  MATERIAL ID LOT 609636A6 2024 -T3 .070.  OK TO  INSTALL REPAIR DOUBLERS & FILLER.   INSTALLED DOUBLER, TRIPLER, FILLER & RESTORED SURFACE FINISH IAW SRM 53-00-15.  REPAIRED DAMAGED AREA IAW SRM 53-00-15.
